# SDR LR7A2016041600778

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,160 hours, 17,049 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead Web
- Part number: 3431884
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO DOOR REPAIRS, FOUND CARGO DOOR FS 902 BULKHEAD WEB WITH MULTIPLE CRACKS, LBL 33 - 40, WL 214.  REPAIRED IAW SRM 51-60 AND 51-70.
